Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 9, NWS Amarillo, TX

March 17, 20136 counties in Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Mar 17, 2013, 5:11 PM CDT for 6 counties in Texas. It was in force for 64 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 17, 2013, 5:11 PM CDT (22:11 UTC)
Expired
Mar 17, 2013, 6:15 PM CDT
In force
64 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Armstrong County, TX, Carson County, TX, Donley County, TX, Gray County, TX, Potter County, TX, Randall County, TX

The radar

The Amarillo radar (KAMA), 12 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 17, 5:12 PM CDTTSTM WND GST 613 E Bushland, TX
Mar 17, 5:17 PM CDTTSTM WND GST 606 Sw Amarillo, TX
Mar 17, 5:20 PM CDTTSTM WND GST 608 Ssw Amarillo, TX
Mar 17, 5:30 PM CDTTSTM WND DMG6 Ne Amarillo, TXPOWER LINE AND POWER POLE PUSHED OVER ON NORTHEAST SIDE OF LOOP 335
Mar 17, 5:30 PM CDTTSTM WND GST 606 Ene Amarillo, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.2 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2013-03-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2013-03-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -101 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1418 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-101 m²/s²
0-3 km storm-relative helicity
-81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

090 
WUUS54 KAMA 172211
SVRAMA
TXC011-065-129-179-375-381-172315-
/O.NEW.KAMA.SV.W.0009.130317T2211Z-130317T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
511 PM CDT SUN MAR 17 2013

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ARMSTRONG COUNTY IN THE PANHANDLE OF TEXAS...
  CARSON COUNTY IN THE PANHANDLE OF TEXAS...
  WESTERN DONLEY COUNTY IN THE PANHANDLE OF TEXAS...
  WESTERN GRAY COUNTY IN THE PANHANDLE OF TEXAS...
  POTTER COUNTY IN THE PANHANDLE OF TEXAS...
  RANDALL COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 615 PM CDT

* AT 510 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF
  MASTERSON TO 9 MILES NORTHWEST OF AMARILLO TO 5 MILES SOUTHEAST OF
  UMBARGER...AND MOVING EAST AT 50 MPH.

  SIMILAR STORMS TODAY HAVE PRODUCED 60 MPH WIND GUSTS.

* LOCATIONS IMPACTED INCLUDE...
  PANHANDLE...          PAMPA...              CLAUDE...
  CANYON...             AMARILLO...           WHITE DEER...
  WASHBURN...           UMBARGER...           SKELLYTOWN...
  PALO DURO CANYON...   LAKE TANGLEWOOD...    KINGSMILL...
  GROOM...              GOODNIGHT...          BUFFALO LAKE...
  TIMBERCREEK CANYON... PANTEX...

THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 95 AND 123.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 59 AND 125.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3481 10217 3529 10204 3562 10206 3562 10089
      3527 10088 3479 10102
TIME...MOT...LOC 2210Z 271DEG 43KT 3559 10190 3529 10189
          3490 10199

$$

14
3 follow-up statements
885 
WWUS54 KAMA 172224
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
524 PM CDT SUN MAR 17 2013

TXC011-065-129-179-375-381-172315-
/O.CON.KAMA.SV.W.0009.000000T0000Z-130317T2315Z/
DONLEY TX-GRAY TX-POTTER TX-RANDALL TX-CARSON TX-ARMSTRONG TX-
524 PM CDT SUN MAR 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ARMSTRONG...
CARSON...RANDALL...POTTER...WESTERN GRAY AND WESTERN DONLEY COUNTIES
UNTIL 615 PM CDT...

AT 522 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF LAKE
MEREDITH TO 8 MILES NORTHEAST OF AMARILLO TO 8 MILES SOUTHEAST OF
CANYON...MOVING EAST AT 50 MPH.

  SIMILAR STORMS TODAY HAVE PRODUCED 60 MPH WIND GUSTS. ALSO BLOWING 
DUST CAN BE EXPECTED ALONG WITH THE SEVERE WINDS WHICH CAN REDUCE 
VISIBILITIES TO LESS THAN 1 MILE. 

* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
  PANHANDLE...          PAMPA...              CLAUDE...
  CANYON...             AMARILLO...           WHITE DEER...
  WASHBURN...           SKELLYTOWN...         PALO DURO CANYON...
  LAKE TANGLEWOOD...    KINGSMILL...          GROOM...
  GOODNIGHT...          TIMBERCREEK CANYON... PANTEX...

THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 95 AND 123.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 61 AND 124.

LAT...LON 3481 10207 3530 10199 3562 10197 3562 10089
      3527 10088 3479 10102
TIME...MOT...LOC 2222Z 271DEG 43KT 3558 10172 3528 10171
          3489 10182

$$

14
007 
WWUS54 KAMA 172234
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
534 PM CDT SUN MAR 17 2013

TXC011-065-129-179-375-381-172315-
/O.CON.KAMA.SV.W.0009.000000T0000Z-130317T2315Z/
DONLEY TX-GRAY TX-POTTER TX-RANDALL TX-CARSON TX-ARMSTRONG TX-
534 PM CDT SUN MAR 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ARMSTRONG...
CARSON...EASTERN RANDALL...EASTERN POTTER...WESTERN GRAY AND WESTERN
DONLEY COUNTIES UNTIL 615 PM CDT...

AT 532 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF LAKE
MEREDITH TO 9 MILES NORTHWEST OF WASHBURN TO 6 MILES SOUTHWEST OF
PALO DURO CANYON...MOVING EAST AT 50 MPH.

  SIMILAR STORMS TODAY HAVE PRODUCED 60 MPH AT THE AMARILLO AIRPORT 
AS WELL AS BLOWING DUST WHICH CAN CAUSE VISIBILITIES OF 1 MILE OR 
LESS.

* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
  PANHANDLE...          PAMPA...              CLAUDE...
  CANYON...             AMARILLO...           WHITE DEER...
  WASHBURN...           SKELLYTOWN...         PALO DURO CANYON...
  LAKE TANGLEWOOD...    KINGSMILL...          GROOM...
  GOODNIGHT...          TIMBERCREEK CANYON... PANTEX...

THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 95 AND 123.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 67 AND 124.

LAT...LON 3481 10198 3529 10190 3562 10188 3562 10089
      3527 10088 3479 10102
TIME...MOT...LOC 2232Z 271DEG 43KT 3558 10158 3528 10157
          3489 10167

$$

14
489 
WWUS54 KAMA 172247
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
547 PM CDT SUN MAR 17 2013

TXC011-065-129-179-375-381-172315-
/O.CON.KAMA.SV.W.0009.000000T0000Z-130317T2315Z/
DONLEY TX-GRAY TX-POTTER TX-RANDALL TX-CARSON TX-ARMSTRONG TX-
547 PM CDT SUN MAR 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ARMSTRONG...
CARSON...RANDALL...EASTERN POTTER...WESTERN GRAY AND WESTERN DONLEY
COUNTIES UNTIL 615 PM CDT...

AT 547 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF BORGER
TO 6 MILES SOUTHWEST OF PANHANDLE TO 7 MILES NORTH OF WAYSIDE...
MOVING EAST AT 50 MPH.

  THIS LINE OF STORMS HAVE A HISTORY OF PRODUCING WIND GUSTS OF 60 
MPH WITH BLOWING DUST WHICH CAN REDUCE VISIBILITIES TO 1 MILE OR 
LESS. 

* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
  PANHANDLE...          PAMPA...              CLAUDE...
  CANYON...             AMARILLO...           WHITE DEER...
  WASHBURN...           SKELLYTOWN...         PALO DURO CANYON...
  LAKE TANGLEWOOD...    KINGSMILL...          GROOM...
  GOODNIGHT...          TIMBERCREEK CANYON... PANTEX...

THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 95 AND 123.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 62 AND 125.

LAT...LON 3481 10207 3530 10199 3562 10197 3562 10089
      3527 10088 3479 10102
TIME...MOT...LOC 2246Z 271DEG 43KT 3558 10137 3528 10136
          3489 10147

$$

14

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 17, 3:40 PM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, Mar 17, 3:40 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
340 PM CDT SUN MAR 17 2013

.DISCUSSION...

THIS AFTERNOON STRONG/SEVERE CHANCES...
ISOLATED GUSTY WINDS TO 60 MPH WILL BE POSSIBLE IN MAINLY THE
WESTERN 3 TIERS OF PANHANDLE COUNTIES LATE THIS AFTERNOON. A BROKEN
LINE OF SHOWERS AND STORMS JUST MOVING INTO THE PANHANDLES FROM NM
WILL ENCOUNTER ROUGHLY 300-500 J/KG MLCAPE AND 600-800 J/KG DCAPE
AND A MODESTLY DRY LOW LVL AIRMASS. THE MAIN WIND THREAT SHOULD END
BY AROUND 8 PM.

MONDAY THROUGH SUNDAY...
VERY FEW CHANGES WERE MADE TO THE FORECAST PACKAGE. GOING FORECAST
FAVORING COOLER AND MORE UNSETTLED ECMWF CONTINUES TO LOOK LIKE THE
BEST BET AS WNW ZONAL UPR FLOW PREVAILS. PRECIP CHANCES SHOULD BE
HIGHEST IN THE NE CWA ON WED NIGHT THROUGH THU NIGHT...THOUGH MUCH
UNCERTAINTY STILL EXISTS AS STRENGTH AND TIMING OF WEAK WNW FAST
FLOW WAVES ARE ALWAYS DIFFICULT TO PIN DOWN. WINTRY PRECIP STILL
LOOKS TO BE A POSSIBILITY THU NIGHT...THOUGH AT THIS TIME IT DOES
NOT LOOK LIKE ANY KIND OF A MAJOR STORM.

ANOTHER WAVE IN THE FAST FLOW COULD AFFECT THE AREA SATURDAY WITH
ANOTHER SHOT AT SOME PRECIP. GIVEN POOR MODEL AGREEMENT...HELD OFF
ON ADDING A MENTION OF RAIN OR SNOW FOR SAT THOUGH TRENDS WILL NEED
TO BE WATCHED FOR A DEEPER SOLUTION TO THE PASSING UPR WAVE.

AFTER SPENDING THE FIRST SEVERAL DAYS NEAR NORMAL...TEMPERATURES
WILL TANK ON FRIDAY AND REMAIN WELL BELOW NORMAL THROUGH THE
WEEKEND. IF THE ECMWF PANS OUT...HIGHS COULD BE NEARLY 30 DEGREES
BELOW NORMAL ON SATURDAY. TRENDED HIGH TEMPERATURES DOWNWARD A BIT
FURTHER...THOUGH THEY MAY NOT BE COLD ENOUGH.

SIMPSON
&&

.FIRE WEATHER...

INCREASED AMOUNTS OF MOISTURE THIS AFTERNOON HAVE PRECLUDED ELEVATED
FIRE WEATHER CONDITIONS FROM DEVELOPING IN SPITE OF GUSTY WINDS. NO
ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THE REST
OF THIS WEEK.

SIMPSON
&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                35  63  32  65  36 /   5   0   0   0   0
BEAVER OK                  30  59  28  62  35 /  10   0   0   0   0
BOISE CITY OK              29  59  26  62  32 /  10   0   0   0   0
BORGER TX                  38  61  35  63  39 /   5   0   0   0   0
BOYS RANCH TX              34  64  31  65  36 /   5   0   0   0   0
CANYON TX                  35  65  32  65  36 /   5   0   0   0   5
CLARENDON TX               39  64  34  66  39 /   5   0   0   0   5
DALHART TX                 30  62  28  64  33 /   5   0   0   0   0
GUYMON OK                  31  61  28  61  34 /  10   0   0   0   0
HEREFORD TX                34  65  32  66  36 /   5   0   0   0   5
LIPSCOMB TX                33  59  30  62  36 /   5   0   0   0   0
PAMPA TX                   36  60  32  63  37 /   5   0   0   0   0
SHAMROCK TX                39  62  34  65  40 /   5   0   0   0   5
WELLINGTON TX              42  64  36  67  41 /   5   0   0   0   5

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

15/09
Hazardous weather outlook, Mar 17, 3:51 PM CDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
351 PM CDT SUN MAR 17 2013

OKZ001>003-TXZ001>020-181300-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
351 PM CDT SUN MAR 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE WESTERN HALF
OF THE PANHANDLES LATE THIS AFTERNOON. THOUGH WIDESPREAD SEVERE
WEATHER IS NOT EXPECTED WITH THESE STORMS...ISOLATED WIND GUSTS TO 60
MPH WILL BE POSSIBLE THROUGH 8 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A SLIGHT CHANCE FOR A BIT OF WINTRY PRECIPITATION TOWARD THE
END OF THE WEEK AND INTO NEXT WEEKEND. AT THIS TIME...THE BEST
CHANCES FOR LIGHT ACCUMULATING SNOWS LOOK TO BE OVER THE NORTHEASTERN
PANHANDLES ON THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME THOUGH ANY STRONG
WIND REPORTS WOULD BE APPRECIATED.

SIMPSON

In the hours before

Special weather statement, Mar 17, 4:01 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
401 PM CDT SUN MAR 17 2013

TXZ006-011-016-172130-
DEAF SMITH TX-HARTLEY TX-OLDHAM TX-
401 PM CDT SUN MAR 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR OLDHAM...HARTLEY AND DEAF SMITH
COUNTIES UNTIL 430 PM CDT...

AT 355 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF
AMISTAD TO 5 MILES SOUTH OF GLENRIO...MOVING EAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  VEGA...               HEREFORD...           WILDORADO...
  SIMMS...              ROMERO...             HARTLEY...
  GLENRIO...            DAWN...               CHANNING...
  BOYS RANCH...         BOOTLEG...            ADRIAN...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 1 AND 52.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3474 10304 3604 10305 3604 10217 3475 10217
TIME...MOT...LOC 2101Z 268DEG 36KT 3584 10298 3511 10294

LG
Local storm report, Mar 17, 4:12 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
412 PM CDT SUN MAR 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     TSTM WND GST     11 WNW BOOTLEG          34.89N 102.99W
03/17/2013  M58 MPH          DEAF SMITH         TX   MESONET

&&

EVENT NUMBER AMA1300354

ABM
Local storm report, Mar 17, 4:32 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
432 PM CDT SUN MAR 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND GST     ADRIAN                  35.28N 102.66W
03/17/2013  E60 MPH          OLDHAM             TX   PUBLIC

            TREE LIMBS BLOWN DOWN

&&

EVENT NUMBER AMA1300355

ABM
Local storm report, Mar 17, 4:43 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
443 PM CDT SUN MAR 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     TSTM WND GST     11 WNW BOOTLEG          34.89N 102.99W
03/17/2013  M58 MPH          DEAF SMITH         TX   MESONET

&&

EVENT NUMBER AMA1300356

KJS

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 4:01 PM CDTSpecial Weather StatementAMADeaf Smith, Hartley, Oldham29 min
Mar 17, 4:18 PM CDTSevere Thunderstorm WarningAMAHartley42 min
Mar 17, 4:33 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Hartley, Moore, Oldham, Potter, Randall42 min
Mar 17, 5:14 PM CDTSpecial Weather StatementAMAMoore31 min
Mar 17, 6:15 PM CDTSpecial Weather StatementAMADonley, Gray, Hemphill, Roberts, Wheeler30 min

Nearby

Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.